Errata T. XLV.2
Studia Mathematica (1973)
- Volume: 45, Issue: 2, page 210
- ISSN: 0039-3223
Access Full Article
topHow to cite
top"Errata T. XLV.2." Studia Mathematica 45.2 (1973): 210. <http://eudml.org/doc/217744>.
@article{Unknown1973,
journal = {Studia Mathematica},
language = {eng},
number = {2},
pages = {210},
title = {Errata T. XLV.2},
url = {http://eudml.org/doc/217744},
volume = {45},
year = {1973},
}
TY - JOUR
TI - Errata T. XLV.2
JO - Studia Mathematica
PY - 1973
VL - 45
IS - 2
SP - 210
LA - eng
UR - http://eudml.org/doc/217744
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.